Well, I'm a week into my second month and I'm still kinda breaking out. My Dermatologist uped my dose to 80 ml a day (Claravis). I'm not so concerned about the breaking out part anymore, although if that would cease, I'd be very happy. But for the first time, I'm noticing that there is scarring all over my cheeks. I'm pretty bummed out about this. I hope that Accutane will help them heal. I never minded acne until I started getting it this bad about a year ago when I got on the Pill. It made my skin get so bad, I'm not even kidding. Anyway, so now I'm off the Pill, but very much involved with acne. Gaah. I just don't want my face to look like something a dog chewed on after I'm through with Accutane. Also, I wanted to thank you all for being such a wonderful support group. It's been wonderful going through this with all of you here. I'm sooo grateful. Hope you guys all have a very happy Christmas/Holiday Season!